# SDR YYFA20130117002

- Difficulty date: January 17, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,376 hours, 36,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY & STANDBY LIGHTS INOPERATIVE IN CEILING.  R & R BATTERIES AND BULBS IAW AMM 33-50-00.
